RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1956, Volume 20, Issue 3  


Special cases of estimations of trigonometric sums
I. M. Vinogradov
289
On non-residues and zeros of $L$-functions
K. A. Rodosskii
303
Pairs of quadratic forms over a complete field with discrete norm with a finite field of residue classes
V. B. Dem'yanov
307
On modular functions of degree two
A. I. Lapin
325
On the solution of the problem of Cauchy for the equation $\Delta u-q(x_1,x_2,…,x_n)u=\dfrac{\partial^2u}{\partial t^2}$ according to the method of Sobolev
B. M. Levitan
337
On a generalized boundary problem of Carleman for several unknown functions
N. P. Vekua
377
On absolute convergence of Fourier series. III
S. B. Stechkin
385
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019